# SDR SWAA2021080295684

- Difficulty date: July 14, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER FASTENER ATTACH HOLES ON O/B END (APPROX. 39) ARE OVERSIZED ; / PART/MATERIAL IDENTIFIED PER SRM 57-10-10-0I-2 FIG 2 TABLE 2 ITEM 4 . 30' OF THE O/B EDGE BAND OVERSIZE HOLES EXCEED THE ALLOWABLE LIMITS AS GIVEN IN SRM 57-10-10-1A-2 PARA 4 D. REPAIR OVERSIZE HOLES PER MAINTENANCE LINE REQUEST. REPAIR TO BE PERFORMED IAW SRM 51-70-04-2R-10.REMOVED DAMAGE AND CLEANED REPAIR AREA; FABRICATED REPAIR PLIES USING BMS 9-3ST1581 LOT#1458851-1; OK TO INSTALL IAW SRM 51-70-04-2R-10 PARA 4B-D.; [04] INSPECTED AND VERIFIED DAMAGE REMOVAL; FABRICATION OF REPAIR PLIES AND OKAY TO INSTALL PER SRM 51-70-04-2R-10.; [05] INSTALLED REPAIR PLIES WITH BMS 8-301CL1 LOT#JH1CAA0868CURED REPAIR; UN-BAGGED AND TRIMMED EXCESS MATERIAL. IAW SRM 51-70-04-2R-10 PARA 4 F. USED HOT-BONDER ID: ATS532 S/N 15092117; VERIFIED CORRECTIVE ACTION 7 PER SRM 51-70-04-2R-10
